MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 0186
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that gradually over the past four years, this right ventricular (rv) lead has exhibited increased, out-of-range shock impedance measurements (up to 143 ohms).No evidence of noisy signals nor other sensing issues was present.Boston scientific technical services was contacted and it was discussed that the increased shock impedance was likely the result of patient factors, such as calcification or mineralization.It was recommended to increase the device's shock alert value and continue with remote monitoring.At this time, the rv lead remains implanted and in-service.No adverse patient consequences were reported.
 
Event or Problem Description
It was reported that gradually over the past four years, this right ventricular (rv) lead has exhibited increased, out-of-range shock impedance measurements (up to 143 ohms).No evidence of noisy signals nor other sensing issues was present.Boston scientific technical services was contacted and it was discussed that the increased shock impedance was likely the result of patient factors, such as calcification or mineralization.It was recommended to increase the device's shock alert value and continue with remote monitoring.The physician subsequently increased the shock alert limit and is continuing with normal follow-ups.At this time, the rv lead remains implanted and in-service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that gradually over the past four years, this right ventricular (rv) lead has exhibited increased, out-of-range shock impedance measurements (up to 143 ohms).No evidence of noisy signals nor other sensing issues was present.Boston scientific technical services (ts) was contacted and it was discussed that the increased shock impedance was likely the result of patient factors, such as calcification or mineralization.Recently, an alert for shock impedance measurement greater than 200 ohms was received.Ts recommended a commanded shock test prior to a potential rv lead revision.At this time, the rv lead remains implanted and in-service.No adverse patient consequences were reported.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key12713642
Report Number2124215-2021-30033
Device Sequence Number1506787
Product Code LWS
UDI-Device Identifier00802526531200
UDI-Public00802526531200
Combination Product (Y/N)Y
Initial Reporter CountryNZ
PMA/510(K) Number
P910073/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/22/2008
Device Model Number0186
Device Catalogue Number0186
Device Lot Number102297
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/07/2021
Supplement Date Received by Manufacturer10/19/2021
01/09/2023
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date12/19/2021
02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown